MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CR TIBIAL INSERT SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-25-11
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Osteolysis (2377); Implant Pain (4561); Joint effusion (4849)
Date of Event 08/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6) 200-02-38 - three peg patella 38mm.(b)(6) 200-04-55 - cemented finned tib.Tra sz 5f/5t.(b)(6) 230-03-05 - optetrak asy,cr cemented femoral, sz 5.These devices are used for treatments not diagnosis.Pending investigation.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation that a patient had a right knee arthroplasty on (b)(6) 2012 and then approximately 8 years and 6 months later on (b)(6) 2020 all devices were surgically revised for polyethylene wear with osteolysis and loose femoral/tibial/patellar button.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation 8 years and 6 months after a right total knee arthroplasty a patient developed worsening right knee pain and swelling and was surgically revised.Operative notes indicate negative for acute inflammation and evidence of chronic inflammation intraoperative findings include polyethylene wear with osteolysis and loose femoral, tibial and patellar button, as well as femoral condyle bone loss.There were no complications with revision and patient was transferred to pacu in stable condition there is no other information available.No images were provided.
 
Additional Manufacturer Narrative
A2-3: added age, d.O.B.And gender.B-1: added product problem b-2: added hospitalization and required intervention.B-5: updated description of event to reflect operative note findings.D10: changed to read "h11".G: corrected reporter contact name and email address.H6: added clinical codes: 1932, 4849, 4561.Corrected medical device problem code to 2988.Added investigation codes: 4114, 3221, 4315.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, h6 mdr section codes updated/corrected: b, e the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, tibial loosening, and patellar loosening.Or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CR TIBIAL INSERT SZ 5, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key18837326
Report Number1038671-2024-00394
Device Sequence Number12634004
Product Code JWH
UDI-Device Identifier10885862040350
UDI-Public10885862040350
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2018
Device Catalogue Number200-25-11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by ManufacturerNot provided
08/20/2025
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date11/26/2024
08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexMale